Bupropion-induced Diplopia in an Iranian Patient

AUTHORS

Mohammad Reza Fayyazi Bordbar 1 , * , Morteza Jafarzadeh 2

1 Associated professor of Psychiatry, Psychiatry & Behavioral Sciences Research Center, Psychiatry Department, Mashhad University of Medical Sciences, Mashhad, Iran

2 Resident of Psychiatry, Psychiatry & Behavioral Sciences Research Center, Psychiatry Department, Mashhad University of Medical Sciences, Mashhad, Iran

How to Cite: Fayyazi Bordbar M R, Jafarzadeh M. Bupropion-induced Diplopia in an Iranian Patient, Iran J Psychiatry Behav Sci. 2011 ; 5(2):136-8.

ARTICLE INFORMATION

Iranian Journal of Psychiatry and Behavioral Sciences: 5 (2); 136-8
Published Online: December 31, 2011
Article Type: Case Report
Received: January 26, 2011
Revised: August 06, 2011
Accepted: August 22, 2011

Crossmark

CHEKING

READ FULL TEXT
Abstract

We present a case report of bupropion-induced diplopia in a 26-year-old woman who suffered from atypical depression. After four weeks of taking bupropion (225 mg per day) she complained of headaches, blurred vision, and diplopia. No neurological and ophthalmologic abnormal signs were found. Her brain magnetic resonance imaging (MRI) and magnetic resonance venography (MRV) were normal as well. After tapering off and discontinuing bupropion, her diplopia resolved within a week.

Declaration of interest: None.

Citation: Fayyazi Bordbar MR, Jafarzadeh M. Bupropion-induced diplopia in an Iranian patient. Iran J Psychiatry Behav Sci 2011; 5(2): 136-8.

Keywords

Bupropion Depression Diplopia

© 0, Author(s). This is an open-access article distributed under the terms of the Creative Commons Attribution-NonCommercial 4.0 International License (http://creativecommons.org/licenses/by-nc/4.0/) which permits copy and redistribute the material just in noncommercial usages, provided the original work is properly cited.

Fulltext

Full text is available in the PDF.

References

  • 1.

    References are available in the PDF.

  • COMMENTS

    LEAVE A COMMENT HERE: